# SDR DXTA200601340

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 9,831 hours, 7,850 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Part number: M8171465201
- Condition: Broken
- Location: Lg Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION, GEAR BLOWN DOWN.  LIGHT DID ILLUMINATE SEVERAL MINUTES AFTER "BLOWDOWN".  FOUND BROKEN WIRE IN RIGHT WHEEL WELL REPLACED SPLICE AS REQUIRED OPS CHECKS GOOD RE 560 MM 36-61-00.
